October 7th, 2013

Dumb/TMI Question about Mirena and Expulsion/Moving

Hey! Thank you so much for answering this! I was wondering is this could cause an expulsion or shift/this is normal...Collapse )
I am 19 with no kids and I have had my merina for about 3 months. So I am going to visit my boyfriend in a few days so I went my health clinic and had my iud checked. They said everything looked normal. Then a few days later I was um... constipated and had to strain a lot in the bathroom. Could that straining cause my IUD to move or expel or be less effective? I checked my strings the day after that and today. The day after they felt shorter and like they were off the left and today they felt longer and off to the right. Is that normal? Should I go in to get checked again before I see my boyfriend? I just want to make sure I'm fully protected!
Thank you so much! I would really appreciate any answers and experience!

An odd side effect?

Hello Divas.

I have now had my Mirena for six wonderful months. So far it has been a fantastically easy ride. Strings nicely in place and findable (2.5cm according to my little leaflet I got), periods still regular as clockwork - just a bit longer and lighter now, sore breasts before period plus some pretty quick but intense menstrual cramps every now and again.

But there's one thing that has happened that's really wiggied me out. I think that one of the side effects I may be experiencing is a constant feeling of being 'broody'. Prior to Mirena, I had implanon and then a 8 month period without hbc, during which I was my 'normal' self (I have always been childfree, without a single inkling of wanting children). Now, especially over the past three months, I've noticed that purely hormonally I want all. the. babies. now. Rationally, I still maintain my childfree attitude, but it's like my body is screaming out to breed. I can only put it down to Mirena. Has anyone else experienced this? (Be them childfree or not)

finally a diva

I have officially been a diva for about 2 hours and I am not gonna lie it hurt but only for about a minute and nowhere near as bad as the cryotherapy I had a few years ago. I am not going to let the pain meds wear off for the rest of the day though. I will update later I have to go to work now.

no longer a diva. mirena made me uncomfortable

so i previously posted saying i had mirena put in on october 3rd and i had it up until today. i was just reading way too many horror stories and the thought of not getting a period would make me super paranoid. previously to mirena i was on the combination bcp and that was my inactive pill week, thursday was the start of my super light period. however after the mirena was put in BAM no bleeding whatsoever, and still none today after it was removed.they told me that that was normal for some women coming off the bcp since our uterine lining is already so thin but i am still confused. the doctor told me to start right back on my pills, in which i did but i am just super anxious about this. both of the pregnancy tests they gave me at the doctors were negative but i still read people having negative urine tests and being pregnant, even after being on the pill. i have been super stressed out with my job and my boyfriend being away at school but i don't know if that has any effect on it. i just need some insight/advice
  • Current Mood
    annoyed annoyed